# SDR SIMA20180326001

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 31,745 hours, 26,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT INOP. -C/A-REMOVED AND REPLACED FWD CABIN FLASHLIGHT IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A OPC GOOD END.
